# SDR AALA201905139030

- Difficulty date: May 11, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N979NN
- Make and model: Boeing 737823
- Aircraft serial: 31228
- Aircraft time: 12,053 hours, 4,796 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bellcrank
- Part number: 113A391111
- Condition: Worn
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT DECLARED EMERGENCY ON ACCOUNT OF UNKNOWN VIBRATION. MAINTENANCE ACCOMPLISHED AIRFRAME VIBRATION CONDITIONAL INSPECTIONS IAW AMM 05-51-67. MAINTENANCE FOUND THE LH FLAP OUTBOARD, INBOARD FLAP BELCRANK WORN. REMOVED AND REPLACED OUTBOARD AFT FLAP INBOARD BELLCRANK. RIG AND OPS CHECK GOOD IAW AMM 27-51-24. (SEE SDR # ALA201905149023).
